# SDR CALA2015022000113

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 77,521 hours, 7,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CB 3L POPPED.  EMM BATTERY PACK PN D717-02-001.  R & R IAW AMM 33-51-00-205.  TEST PERFORMED IAW 33-51-00-501. SN 1713 PART BORROWED.
